今天是:          
王斯琦1 郑毅涛2.多粘菌素B导致肾移植患者皮肤色素沉着1例报告[J].中国现代医生,2021,59(30):153-155
多粘菌素B导致肾移植患者皮肤色素沉着1例报告
A case report of polymyxin B causing skin pigmentation in kidney transplant patients
  
DOI:
中文关键词:  多粘菌素B  皮肤色素沉着  脓毒性休克  病例报告
英文关键词:Polymyxin B  Skin pigmentation  Septic shock  Case report
基金项目:
作者单位
王斯琦1 郑毅涛2 1.中山大学附属第一医院重症医学科广东广州 5107002.中山大学附属第一医院器官移植科广东广州510700 
摘要点击次数: 384
全文下载次数: 1799
中文摘要:
      多粘菌素B 被认为是针对某些顽固性革兰阴性菌的终极抗菌药物,它具有出色的抗菌活性,会对患者造成多种不良影响。然而,由多粘菌素B 引起的皮肤色素沉着很少。报告1 例多粘菌素B 引起的32 岁男性皮肤色素沉着过度。据所知,这在中国是很少见的多粘菌素B 引起的皮肤色素沉着的案例。一例32 岁男性肾移植术后脓毒症患者接受了静脉注射多粘菌素B,用于治疗多药耐药性大肠杆菌感染。此后,在治疗期间服用多粘菌素B 5 d 后,其患有罕见的药物不良反应,即多粘菌素B 引起的皮肤色素沉着。起初在全身皮肤上散布了多个红色皮疹。随着皮疹的消失,出现带有黑色圆形斑点的色素沉着,无疼痛或瘙痒。头颈部皮肤明显变黑,躯干和四肢皮肤上散布着黑褐色斑点。停止注射多粘菌素B 大约半个月后,其病逝于脓毒性休克,那时肤色还没有恢复。案例与文献综述均证实多粘菌素B 确实可以引起皮肤色素沉着。临床医生和药剂师应更加注意这种罕见的色素性疾病,也需要进一步检查。
英文摘要:
      Polymyxin B is considered to be the ultimate antibacterial drug against certain refractory gram-negative bacteria.It has excellent antibacterial activity and can cause many adverse effects on patients.However,skin pigmentation caused by polymyxin B is rare.Here,we report a case of hyperpigmentation in a 32-year-old male caused by polymyxin B.As far as we know,this is a rare case of skin pigmentation caused by polymyxin B in China.Case presentation:A 32-year-old male patient with sepsis received an intravenous injection of polymyxin B for the treatment of multidrug-resistant E.coli infection.After taking Polymyxin B for five days during the treatment,he suffered from a rare adverse drug reaction,namely skin pigmentation caused by Polymyxin B.At first,multiple red rashes spread all over the skin.As the rash disappeared,pigmentation with black round spots appeared without pain or itching.The skin of the head and neck was obviously darkened,and dark brown spots were scattered on the skin of the trunk and limbs.About half a month after stopping the injection of polymyxin B,he died of septic shock,and his complexion had not recovered at that time.Our case and literature review has confirmed that polymyxin B can indeed cause skin pigmentation.Clinicians and pharmacists should pay more attention to this rare pigmented disease,and further examinations are needed.
查看全文  查看/发表评论  下载PDF阅读器
关闭
    • 关键词 :
    • 中国医生
    • 中国现代医生
    • 中国临床医生
    • 中国医师
    • 主任医师
    • 中国医学
    • 中华医学
    • 中国医院
    • 中国医药
    • 中国医疗
    • 现代医生
    • 现代医学
    • 现代医药
    • 现代医院
    • 现代药物
    • 现代护理
    • 现代临床
    • 医学杂志
    • 药学杂志
    • 医药杂志
    • 医生杂志
    • 医师杂志
    • 医疗杂志
    • 医药期刊
    • 医学期刊
    • 医药卫生期刊
    • 医药论文
    • 医学论文
    • 科研论文
    • 职称论文
    function PdfOpen(url){ var win="toolbar=no,location=no,directories=no,status=yes,menubar=yes,scrollbars=yes,resizable=yes"; window.open(url,"",win); } function openWin(url,w,h){ var win="toolbar=no,location=no,directories=no,status=no,menubar=no,scrollbars=yes,resizable=no,width=" + w + ",height=" + h; controlWindow=window.open(url,"",win); } &et=6A3B9AF83DDF24132855A0EE51BDB49EF0E8BA067D62E647D6319304A6A67F0E730D654E4A18696C47144C3B998E4F29598A633F210465101F4D6104DC530E07A359B9D3AEFD70A47AF18DD2143A6207903699770A14AFF3&pcid=A9DB1C13C87CE289EA38239A9433C9DC&cid=BB33F1C95224820A&jid=8EDAEC11C165015425CEEA15366CB0A7&yid=9475FABC7A03F4AB&aid=&vid=&iid=340AC2BF8E7AB4FD&sid=D59111839E7C8BDF&eid=7CE3F1F20DE6B307&fileno=2023197&flag=1&is_more=0">